Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the concordance homotopy group of real projective space


Authors: H. Schneider and R. Wells
Journal: Proc. Amer. Math. Soc. 62 (1977), 367-373
MSC: Primary 57E05
DOI: https://doi.org/10.1090/S0002-9939-1977-0431228-X
MathSciNet review: 0431228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of the mapping torus construction the following theorem is proved

Theorem. If $ r \equiv 3 \bmod 4$ and $ r \geqslant 7$, and $ {\mathcal{P}_r}$ is a homotopy $ {P_r}$, then there is an isomorphism $ {\pi _0}\;{\operatorname{Diff}^ + }:{\mathcal{P}_r} \cong {\pi _0}\;{\operatorname{Diff}^ + }:{P_r}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E05

Retrieve articles in all journals with MSC: 57E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0431228-X
Article copyright: © Copyright 1977 American Mathematical Society